MAUDE Adverse Event Report: ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE

ACCLARENT, INC. ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK; EUSTACHIAN TUBE BALLOON DILATION DEVICE
Catalog Number EU061655
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Ear or Labyrinth Problem (4474)
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from an internet related source.It was reported by hcp that he has seen an incidence of patulous in children when using the acclarent aera device.No further clarification on the incident(s) was provided.There are no reported malfunctions with any acclarent devices.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient date of birth, age, gender, weight, race, and ethnicity were not provided.Section b3: date of event: the date of the event was not reported.Section d.4: the expiration date of the device is not known as the device lot number is not available: not reported.Section h.4: the device manufacture date is not known as the device lot number is not available: not reported.The device was not returned for analysis; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Since this adverse event may require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, it is considered serious and reportable.Should additional information become available, this case will be re-assessed and notes will be updated.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ACCLARENT AERA EUSTACHIAN TUBE BALLOON DILATION SYSTEM, 5PK
Common Device Name
EUSTACHIAN TUBE BALLOON DILATION DEVICE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18670848
Report Number3005172759-2024-00007
Device Sequence Number7128898
Product Code PNZ
UDI-Device Identifier10705031230880
UDI-Public10705031230880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN150056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEU061655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown